# SDR EE4Y1010326

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: General aviation
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 64,114 hours, 35,847 cycles
- Engine: Pwa JT8D17
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C33919
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT FROM BS 950A TO BS 989, KEEL BEAM RT WITH CORROSION.
